Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – G
Gabai, David
Covering a nontaming knot by the unlink
Gadbled, Agnès
Families of monotone symplectic manifolds constructed via symplectic cut and their Lagrangian submanifolds
Gadgil, Siddhartha
The extended Goldman bracket determines intersection numbers for surfaces and orbifolds
Topological geodesics and virtual rigidity
Gadish, Nir
Deletion and contraction in configuration spaces of graphs
Gähler, Franz
Integral cohomology of rational projection method patterns
Gaiffi, Giovanni
Cohomology rings of compactifications of toric arrangements
Gainullin, Fjodor
Heegaard Floer homology and knots determined by their complements
The mapping cone formula in Heegaard Floer homology and Dehn surgery on knots in $S^3$
Galatius, Søren
Secondary characteristic classes of surface bundles
Gallais, Étienne
Sign refinement for combinatorial link Floer homology
Gan, Hong-Chuan
Alternating links with totally geodesic checkerboard surfaces
Gandini, Giovanni
Homological stability for automorphism groups of RAAGs
The Farrell-Jones conjecture for graph products
Ganor, Yaniv
Floer theory of disjointly supported Hamiltonians on symplectically aspherical manifolds
Ganter, Nora
The Jacobi orientation and the two-variable elliptic genus
Gao, Hongzhu
Positive quandle homology and its applications in knot theory
Gao, Man
Homology decompositions of the loops on 1-stunted Borel constructions of C_2-actions
Gao, Honghao
Augmentations and link group representations
Gao, Xinghua
Non L-space integral homology 3-spheres with no nice orderings
Garber, David
Plane curves and their fundamental groups: Generalizations of Uludaù g's construction
Garoufalidis, Stavros
Concordance and 1-loop clovers
Experimental evidence for the Volume Conjecture for the simplest hyperbolic non-2-bridge knot
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
Irreducibility of $q$-difference operators and the knot $7_4$
Non-triviality of the A-polynomial for knots in S^3
The Ptolemy field of $3$--manifold representations
Gartner, Michael
Projective Naturality In Heegaard Floer Homology
Garzón, Antonio
Nerves and classifying spaces for bicategories
Gąsior, Anna
Spin structures on almost-flat manifolds
Gaster, Jonah
Infima of length functions and dual cube complexes
Gaudens, Gérald
Espaces profinis et problèmes de réalisabilité
Gay, David
Correction to "Open books and configurations of symplectic surfaces"
Open books and configurations of symplectic surfaces
Symplectic surgeries and normal surface singularities
Trisections of Lefschetz pencils
Geer, Nathan
Logarithmic Hennings invariants for restricted quantum sl(2)
Non-Semisimple Quantum Invariants and TQFTs from Small and Unrolled Quantum Groups
Polynomial 6j-Symbols and States Sums
Relations between Witten-Reshetikhin-Turaev and non semi-simple sl(2) 3-manifold invariants
The Kontsevich integral and quantized Lie superalgebras
Topological invariants from non-restricted quantum groups
Geiges, Hansjörg
Symplectic fillability of tight contact structures on torus bundles
Gekhtman, Ilya
An embedding of the Morse boundary in the Martin boundary
Gelander, Tsachik
Milnor-Wood inequalities for products
Genevois, Anthony
Contracting isometries of CAT(0) cube complexes and acylindrical hyperbolicity of diagram groups
Hyperplanes of Squier's cube complexes
Quasi-isometrically rigid subgroups in right-angled Coxeter groups
Geoghegan, Ross
Topological properties of spaces admitting a coaxial homeomorphism
Georgakopoulos, Nick
The $RO(C_4)$ cohomology of the infinite real projective space
Gepner, David
Universality of multiplicative infinite loop space machines
Gerhardt, Teena
The R(S^1)-graded equivariant homotopy of THH(F_p)
Gerig, Chris
No homotopy 4-sphere invariants using ECH = SWF
Gervais, Sylvain
On p-almost direct products and residual properties of pure braid groups of nonorientable surfaces
Ghaswala, Tyrone
Mapping class groups of covers with boundary and braid group embeddings
Ghienne, Pierre
Joins of DGA modules and sectional category
Ghiggini, Paolo
On tight contact structures with negative maximal twisting number on small Seifert manifolds
Tight contact structures on Seifert manifolds over T^2 with one singular fibre
Ghosh, Pritam
Ghrist, Robert
Coverage in sensor networks via persistent homology
Giambalvo, Vincent
On the anti-automorphism of the Steenrod algebra: II
Giansiracusa, Jeffrey
On the homotopy type of the Deligne-Mumford compactification
Gille, Catherine
A signature invariant for knotted Klein graphs
Gilmer, Patrick
3-manifold invariants and periodicity of homology spheres
Congruence and similarity of 3-manifolds
On the Turaev-Viro endomorphism, and the colored Jones polynomial
The Homflypt skein module of a connected sum of 3-manifolds
Gilmore, Allison
Framed graphs and the non-local ideal in the knot Floer cube of resolutions
Girão, Darlan
Fiber surfaces from alternating states
On unknotting tunnel systems of satellite chain links
State graphs and fibered state surfaces
Gironella, Fabio
Examples of non-trivial contact mapping classes for overtwisted contact manifolds in all dimensions
Gitik, Rita
On Local Tameness of Certain Graphs of Groups
Glass, Cheyne
The Hodge Chern character of holomorphic connections as a map of simplicial presheaves
Glover, Henry
The center of some braid groups and the Farrell cohomology of certain pure mapping class groups
Gluck, Herman
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Germs of fibrations of spheres by great circles always extend to the whole sphere
Lipschitz minimality of Hopf fibrations and Hopf vector fields
Goda, Hiroshi
On hyperbolic 3-manifolds realizing the maximal distance between toroidal Dehn fillings
Godelle, Eddy
Morphismes injectifs entre groupes d'Artin-Tits
Goerner, Matthias
Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$--representations of $3$--manifolds
The Ptolemy field of $3$--manifold representations
Goertsches, Oliver
Gold, Julian
A bound for orderings of Reidemeister moves
Goldberg, David
Higher degree Galois covers of CP^1 x T
The fundamental group of a Galois cover of CP^1 x T
Goldberg, Noam
Many, many more intrinsically knotted graphs
Golla, Marco
A note on cobordisms of algebraic knots
Dehn surgeries and rational homology balls
Functoriality of the EH class and the LOSS invariant under Lagrangian concordances
Pair of pants decomposition of 4-manifolds
Golovko, Roman
Estimating the number of Reeb chords using a linear representation of the characteristic algebra
On Legendrian products and twist spuns
The embedded contact homology of sutured solid tori
Gómez Guerra, José
A classifying space for commutativity in Lie groups
Equivariant complex bundles, fixed points and equivariant unitary bordism
Infinite loop spaces and nilpotent K-theory
Gomez-Larrañaga, José
Amenable category of three-manifolds
Gomi, Kiyonori
Differential geometric invariants for time-reversal symmetric Bloch-bundles II: The low dimensional "Quaternionic" case
Gompf, Robert
Infinite order corks via handle diagrams
More Cappell-Shaneson spheres are standard
On uniqueness of end sums and 1-handles at infinity
Gonçalves, Daciberg
Cohomology of preimages with local coefficients
Some results on vector bundle monomorphisms
The braid groups of the projective plane
The classification and the conjugacy classes of the finite subgroups of the sphere braid groups
Gong, Sherry
Non-orientable link cobordisms and torsion order in Floer homologies
Gonzalez de Miguel, Alex
Unstable Adams operations acting on $p$-local compact groups and fixed points
González-Acuña, Francisco
Amenable category of three-manifolds
González-Espino-Barros, Jesús
Higher topological complexity and its symmetrization
Symmetric topological complexity of projective and lens spaces
Topological complexity of motion planning in projective product spaces
González-Meneses López, Juan
Limits of sequences of pseudo-Anosov maps and of hyperbolic $3$--manifolds
Reducible braids and Garside Theory
The nth root of a braid is unique up to conjugacy
Goodman, Noah
Overtwisted open books from sobering arcs
Goodwillie, Thomas
A stable range description of the space of link maps
Gordon, Cameron
Bridge number and integral Dehn surgery
Knots with unknotting number 1 and essential Conway spheres
Obtaining genus 2 Heegaard splittings from Dehn surgery
Gorsky, Eugene
Links of plane curve singularities are L-space links
Goujard, Elise
Pillowcase covers: Counting Feynman-like graphs associated with quadratic differentials
Grady, Daniel
Spectral sequences in smooth generalized cohomology
Twisted differential generalized cohomology theories and their Atiyah-Hirzebruch spectral sequence
Grady, Ryan
One-dimensional Chern--Simons theory and the $\hat{A}$ genus
Grant, Jonathan
A generators and relations description of a representation category of $U_q(\mathfrak{gl}(1|1))$
Grant, Mark
A mapping theorem for topological complexity
Bordism groups of immersions and classes represented by self-intersections
Bredon cohomology and robot motion planning
Equivariant topological complexity
Topological complexity of motion planning in projective product spaces
Gray, Robert
Topological finiteness properties of monoids Part 1: Foundations
Grbić, Jelena
Applications of combinatorial groups to Hopf invariant and the exponent problem
Natural transformations of tensor algebras and representations of combinatorial groups
Simplicial G-complexes and representation stability of polyhedral products
The decomposition of the loop space of the mod 2 Moore space
Green, David
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Green, Richard
Greenberg, Jonah
Turaev hyperbolicity of classical and virtual knots
Greene, Joshua
A surgery triangle for lattice cohomology
Strong Heegaard diagrams and strong L-spaces
Greenlees, John
An algebraic model for rational toral G-spectra
Complete intersections and mod p cochains
Erratum for 'Gorenstein duality for real spectra'
Fixed point adjunctions for equivariant module spectra
Gorenstein duality for real spectra
Rational equivariant cohomology theories with toral support
Rational SO(2)-equivariant spectra
Torsion models for tensor-triangulated categories: The one-step case
Gregoric, Rok
The Devinatz-Hopkins theorem via algebraic geometry
Grey, Matthias
On rational homological stability for block automorphisms of connected sums of products of spheres
Griffin, James
Cacti and filtered distributive laws
Grigsby, Julia
Khovanov homology, sutured Floer homology, and annular links
Knot Floer homology in cyclic branched covers
Grinberg, Anna
Resolutions of p-stratifolds with isolated singularities
Gritschacher, Simon
The spectrum for commutative complex K-theory
Groves, Daniel
Limit groups for relatively hyperbolic groups, I: The basic tools
Limits of (certain) CAT(0) groups, I: Compactification
Grunewald, Joachim
Non-Finiteness results for Nil-Groups
Gu, Shijie
Contractible open manifolds which embed in no compact, locally connected and locally 1-connected metric space
Z-compactifiable manifolds which are not pseudo-collarable
Guaschi, John
The braid groups of the projective plane
The classification and the conjugacy classes of the finite subgroups of the sphere braid groups
Gubkin, Steven
Associahedra and weak monoidal structures on categories
Güçlükan İlhan, Aslı
Obstructions for constructing equivariant fibrations
Guelman, Nancy
$C^1$- Actions of Baumslag-Solitar groups on $S^1$
Quasi-invariant measures for some amenable groups acting on the line
Guentner, Erik
Complexes and Exactness of Certain Artin Groups
Guerch, Yassine
Automorphismes du groupe des automorphismes d’un groupe de Coxeter universel
Guéritaud, François
Explicit angle structures for veering triangulations
Guerra, Lorenzo
Hopf ring structure on the mod $p$ cohomology of the symmetric groups
The mod 2 cohomology of the infinite families of Coxeter groups of type B and D as almost-Hopf rings
Guilbault, Craig
Boundaries of Baumslag-Solitar groups
Spherical alterations of handles: embedding the manifold plus construction
Topological properties of spaces admitting a coaxial homeomorphism
Weak Z-structures for some classes of groups
Guillén, Francisco
$E_1$--formality of complex algebraic varieties
Guillou, Bertrand
Categorial Models for Equivariant Classifying Spaces
Equivariant iterated loop space theory and permutative G-categories
The $\eta$-inverted $\mathbb{R}$-motivic sphere
Guirardel, Vincent
Algebraic laminations for free products and arational trees
McCool groups of toral relatively hyperbolic groups
Gültepe, Funda
Fully irreducible automorphisms of the free group via Dehn twisting in $\sharp_k(S^2 \times S^1)$
Guo, Qilong
Width of a satellite knot and its companion
Guo, Ren
Quantum Teichmuller Space and Kashaev Algebra
Gupta, Radhika
Groups acting on CAT(0) cube complexes with uniform exponential growth
Gurski, Michael
Stable Postnikov data of Picard 2-categories
Gutiérrez, Javier
Encoding equivariant commutativity via operads
Gutt, Jean
Symplectic capacities from positive S^1-equivariant symplectic homology
Gwilliam, Owen
One-dimensional Chern--Simons theory and the $\hat{A}$ genus